Benylin Benylin 4 Flu Tablets 24 Pack

€9.95

Code 5010123702984


Add to Basket
Product Information

Benylin’s 4Flu tablets are film-coated and contain a mixture of active ingredients to provide effective relief from the four main symptoms of flu: body aches and pains, fever, coughing and nasal congestion.

Uses & Treatment

  • Reduces inflammation.
  • Relieves pain and fever.
  • Clears nasal passage.
  • Eases coughing and sneezing. 

You must be aged over 18 years to purchase this product. Maximum order quantity of 2 packets per order. 

How To Use
  • Adults and Children over 12 years: 2 tablets up to 4 times per day. 
  • Children 6-12 years old: 1 tablet up to 4 times per day.
  • Maximum doss of 8 tablets in any 24 hours.
  • Leave at least 4 hours between doses.
  • Do not use for more than 5 days without consulting your doctor.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT.
  • Always read the label.
Active Ingredients

Paracetamol 500mg, pseudoephedrine hydrochloride 22.5mg, diphenhydramine hydrochloride 12.5mg per tablet.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty